Authors: Bleblou, Omalkhear Salem Almabruk
Šešelja, Branimir
Tepavčević, Andreja 
Title: Normal Ω-subgroups
Journal: Filomat
Volume: 32
Issue: 19
First page: 6699
Last page: 6711
Issue Date: 1-Jan-2018
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1819699B
Abstract: 
Subgroups, congruences and normal subgroups are investigated for Ω-groups. These are lattice-valued algebraic structures, defined on crisp algebras which are not necessarily groups, and in which the classical equality is replaced by a lattice-valued one. A normal Ω-subgroup is defined as a particular class in an Ω-congruence. Our main result is that the quotient groups over cuts of a normal Ω-subgroup of an Ω-group G, are classical normal subgroups of the corresponding quotient groups over G. We also describe the minimal normal Ω-subgroup of an Ω-group, and some other constructions related to Ω-valued congruences.
Keywords: Complete lattice | Fuzzy algebra | Fuzzy congruence | Fuzzy equality | Fuzzy group | Fuzzy identity
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Development of methods of computation and information processing: theory and applications 

Show full item record

SCOPUSTM   
Citations

1
checked on Jan 30, 2023

Page view(s)

17
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.